# SDR CALA2013123094043

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 43,485 hours, 17,788 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Linkage
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SLIDE INDICATION INOPERATIVE ON DOOR OXY SYS ECAM PAGE DOOR OXY PROG.  LUBED LINKAGE A FROM ARM HANDLE, OPERATIONS CHECKED NORMAL NUMEROUS TIMES.
